# SDR AALA202207255398

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737
- Aircraft serial: 29535
- Aircraft time: 62,825 hours, 26,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERWING EMERGENCY EXIT LIGHT DAMAGED WITH EXPOSED WIRES. COVER MISSING, NEXT TO SEAT 16F. FORWARD EXIT SIGN LIGHT ASSEMBLY REPLACED PER AMM 33-51-01.
